# SDR 2005UALA00547

- Difficulty date: May 27, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE HAS A DENT AT FRAME STA 807 STR 28L & STR 28R.  *S/D*  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW SHEAR TIE CLIP SUPPORT ANGLE PER SRM 51-40-02 AND SRM 53-00-07.
